Phenazepam is a powerful benzodiazepine, which are drugs referred to as minor tranquillisers because they relieve tension and anxiety, and help the user feel calm and relaxed. Fenazepam has been reported as approximately five times stronger than Valium (another well known tranquilliser), so it is easy to take too much and overdose. Phenazepam is not used in the UK as a medicine, but it is used in Russia to treat epilepsy and neurological disorders. Fenazepam was previously sold and marketed as a ‘legal high’ or as fake Valium.
Phenezapam has a sedative effect. It works by depressing the nervous system and slowing the body down. It relieves tension and anxiety and make the user feel calm and relaxed. Big doses can make a user forgetful and send them to sleep.
Phenazepam Also Known As: Fenazepam, Bonsai, Bonsai Super sleep and it is mainly sold either as a fine white powder or as a liquid
Phenazepam can be snorted or swallowed. Like other benzodiazepines, Fenazepam can be used as a chill out drug. It is a powerful benzodiazepine. It provides a sedative effect, relieving tension and anxiety, and making the user feel calm and relaxed. It can also cause a loss of coordination, dizziness and drowsiness. Big doses can make a user forgetful and send them to sleep or potentially put them into a coma.
Short term: Some people may use it to help them to come down off acid, speed or ecstasyafter a big night. But phenazepam is a powerful benzodiazepine and so it is easy to take too much and overdose. Some users have ended up in hospital after taking too much Phenazepam.
Fenazepam is a depressant so mixing it with other depressant drugs like heroin, other tranquillisers or alcohol, can lead to an accidental overdose and possibly death.
It takes a couple of hours for the effects of phenazepam to kick in. This means that there is a risk that people will re-dose before they feel the effects and increase their risk of overdosing.
Phenazepam is used to make fake Valium (diazepam). People have taken what they thought was a normal Valium dose, but is in fact a high dose of phenazepam, and have ended up in hospital.
Long term: Benzodiazepines like phenazepam can cause serious psychological and physical addiction.
Because of the development of tolerance, some users have to keep increasing their dose to get the same hit or to just try and feel normal again.
If you have used Fenazepam for a long period of time you may experience substantial withdrawal symptoms when you stop, including anxiety, insomnia and tremors and, as for all minor tranquillisers, these problems could last for a long time.